# SDR SIMA20211009001

- Difficulty date: October 9, 2021
- Submitted: October 10, 2021
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 49,010 hours, 44,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOT EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPC GOOD. END.
